This is a question that I was wondering if someone could please answer for me.
I have ADHD and I find that I sometimes feel like I am going to "explode". I can't really explain (I guess I have a lot energy that I don't know what to do with)...Is there a way that I can get rid of all this extra energy that I have?
I am just trying to get rid of the extra energy. I get all tired out when I run around outside trying to get rid of the extra energy (I feel like I can hardly move after) but I still have lots of energy. It feels like I am being "driven by a motor".
Do you take any medication for ADD/ADHD? If so, speak to your doctor about dosage times, and amounts. Also, you may want to consider your diet. Caffeine or sugars may make you feel jittery. Exercising in the evening may also keep you awake and filled with energy.
Let me know if you need more help.
A community is like a ship; everyone ought to be prepared to take the helm.
Thanks for your Reply!
Report This| Share this:This is a question that I was wondering if someone could please answer for me.Hi IndianaHoratio,<br /><br />Do you take any medication for ADD/ADHD? If so, speak to your doctor about dosage times, and amounts. <br />Also, you may want to consider your diet. Caffeine or sugars may make you feel jittery. Exercising in the evening may also keep you awake and filled with energy. <br /><br />Let me know if you need more help.<br /><br />Lainey
I don't drink anything with caffeine in it in the morning. I should have mentioned that the energy just appears at different times of the day. I would be doing a quiet activity, and then all of a sudden I am bouncing in my seat.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.